Research Repository

Items where Author is "Williams, Gerald"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 10.

Noferini, Vanni and Williams, Gerald (2021) 'Matrices in companion rings, Smith forms, and the homology of 3-dimensional Brieskorn manifolds.' Journal of Algebra, 587. 1 - 19. ISSN 0021-8693

Chinyere, Ihechukwu and Williams, Gerald (2021) 'Hyperbolic groups of Fibonacci type and T(5) cyclically presented groups.' Journal of Algebra, 580. 104 - 126. ISSN 0021-8693

Howie, James and Williams, Gerald (2020) 'Planar Whitehead graphs with cyclic symmetry arising from the study of Dunwoody manifolds.' Discrete Mathematics, 343 (12). ISSN 0012-365X

Cuno, Johannes and Williams, Gerald (2020) 'A class of digraph groups defined by balanced presentations.' Journal of Pure and Applied Algebra, 224 (8). ISSN 0022-4049

Mohamed, Esamaldeen and Williams, Gerald (2019) 'An Investigation Into the Cyclically Presented Groups with Length Three Positive Relators.' Experimental Mathematics. ISSN 1058-6458

Mohamed, Esamaldeen and Williams, Gerald (2019) 'Isomorphism theorems for classes of cyclically presented groups.' International Journal of Algebra and Computation, 29 (06). 1009 - 1017. ISSN 0218-1967

Williams, Gerald and Bogley, William A and Edjvet, Martin (2019) 'Aspherical Relative Presentations All Over Again.' In: Campbell, CM and Quick, MR and Parker, CW and Robertson, EF and Roney-Dougal, CM, (eds.) Groups St Andrews 2017 in Birmingham. London Mathematical Society Lecture Note Series . Cambridge University Press, 169 - 199. ISBN 9781108728744, 110872874X

Williams, Gerald (2019) 'Generalized Fibonacci groups H(r,n,s) that are connected labelled oriented graph groups.' Journal of Group Theory, 22 (1). 23 - 39. ISSN 1433-5883

Telloni, Agnese Ilaria and Williams, Gerald (2014) 'Smith forms of circulant polynomial matrices.' Linear Algebra and Its Applications, 458. 559 - 572. ISSN 0024-3795

Williams, Gerald (2014) 'Smith forms for adjacency matrices of circulant graphs.' Linear Algebra and its Applications, 443. 21 - 33. ISSN 0024-3795

This list was generated on Wed Dec 8 16:21:18 2021 GMT.